2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Locally compact Abelian groups of finite rank

Moskalenko Z. I.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 

Article (Ukrainian)

Representing positive-definite generalized kernels in terms of eigenfunctions of partial differential expressions

Nguyen Tam Bak

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 

Article (Ukrainian)

On the theory of the Hammerstein equation

Povolotsky L. P., Zabreyko P. P.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 150–162

Article (Ukrainian)

On the spectrum of a system of differential equations

Kostenko P. M.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 163–173

Article (Ukrainian)

On the theory of linear multidimensional differential equations with periodic coefficients

Perov A. P., Zadorozhny V. G.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 182–188

Article (Ukrainian)

On the problem of uniformly approximate replacement of a curved arc by circular arcs

Levin S. S., Rémès E. J.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 189–202

Article (Ukrainian)

Some problems associated with the boundedness of solutions

Skripnik V. P.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 203–213

Article (Ukrainian)

On oscillations with multiple periods in nonlinear systems

Smolyar E. P.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 214–221

Article (Ukrainian)

On the theory of polycyclic groups

Shunkov V. P.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 222–231

Article (Ukrainian)

Approximate solution of the problem of jet flow past an arc of a curve

Karpenko P. D.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 232–236

Article (Ukrainian)

Weakened axiom of local commutativity

Koshmanenko V. D.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 236–242

Article (Ukrainian)

Periodic solutions of nonautonomous quasilinear systems with delay in the case of multiple roots of the amplitude equations

Misak V. V.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 242–247

Article (Ukrainian)

Approximate solutions of certain nonlinear integral equations

Peklova L. N.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 252–254

Article (Ukrainian)

On a method for obtaining asymptotic formulas for an extremal sequence of regular monotonic polynomials

Sogomonova G. A.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 255–258

Article (Ukrainian)

Existence theorems for the solutions of integro-differential equations with a deviating argument dependent on the solution

Fedorenko L. G.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 258–263

Article (Ukrainian)

The rate of convergence of (C, 1)-means of orthogonal series

Shmandin Yu. M., Storozhenko E. A.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 264–275

Article (Ukrainian)

Defense of dissertations at the academic council of the Institute of Mathematics, Academy of Sciences of the USSR, 1968–1969

Kozubovskaya I. G.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 276–282

Article (Ukrainian)

New elections to the Mathematics, Mechanics, and Cybernetics Branch of the Academy of Sciences of the Ukrainian SSR

Moskalyuk A. V.

Ukr. Mat. Zh. - 1970νmber=3. - 22, № 2. - pp. 283–284